MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CRIT-LINE BLOOD CHAMBER
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s clinic manager (cm) reported that a blood leak occurred during a patient¿s hemodialysis (hd) treatment due to a crack in the crit line.The patient¿s estimated blood loss (ebl) is unknown.There was no patient injury, adverse event or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.Should additional information become available, the file will be updated accordingly.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that a blood leak occurred during a patient¿s hemodialysis (hd) treatment due to a crack in a crit-line clip (clic) blood chamber.The patient¿s estimated blood loss (ebl) is unknown.There was no patient injury, adverse event or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.Should additional information become available, the file will be updated accordingly.
 
Additional Manufacturer Narrative
Corrected information.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
CLIC BLOOD CHAMBER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19593805
Report Number0008030665-2024-00550
Device Sequence Number4159857
Product Code KOC
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K152953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRIT-LINE BLOOD CHAMBER
Device Catalogue NumberCL10041021
Device Lot Number22KR01271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/11/2024
07/11/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/11/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINE; FRESENIUS BLOODLINE; FRESENIUS BLOODLINE
Patient SexUnknown